# SDR USAA950740

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1006 - 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK INSPECTION, FOUND 2 INCHES BY 6 INCHES CORRODED AREA, BS 1006 TO 1016 RT AFT LAVATORY DOORWAY FLOOR SUPPORT.  INSTALLED NEW INTERCOSTAL SUPPORT SRM 51-10-1.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
